Children's Motrin Fever Reducer / Pain Reliever For ages 2 to 11

Regular price $ 7.99

For Ages 2 to 11

Pain Reliever / Fever Reducer

Relieves: Minor Aches and Pains due to the Common Cold, Flu, Sore throat, Headache, Toothache

Lasts up to 8 Hours

Contains: Ibuprofen Oral Suspension (NSAID) 100 mg per 5 mL (teaspoon)

Original Berry Flavor